The integral invariants of parallel timelike ruled surfaces


EKİCİ C., Coken A. C.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.393, no.1, pp.97-107, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 393 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1016/j.jmaa.2012.03.014
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.97-107

Abstract

In this paper, we first gave the parallel timelike ruled surface with a timelike ruling and its geometric invariants in terms of the main surface. We then obtained the integral invariants which are the pitch and the dual angle of pitch of the parallel timelike ruled surface with a timelike ruling and also the relations among them and integral invariants of the main surface. Crown Copyright (C) 2012 Published by Elsevier Inc. All rights reserved.